A member asked:

I have burning sensitive mouth after finishing a course of antibiotics, what do you recommend?

A doctor has provided 1 answer
Dr. Jeffrey Briney answered

Specializes in Dentistry

Side effect: Some medications have side effects that can cause dry mouth and a burning sensation which subsides over a short period of time. Drinks tons of water and don't rinse with mouth washes that contain alcohol. If it continues past a week then consult your dentist. Jeff.

Answered 11/28/2017

4.4k views

Thank

Related Questions

A member asked:

I have burning mouth after being sick, what do you recommend?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...